# SDR SWIA200210924

- Difficulty date: May 9, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 37,610 hours, 46,101 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE AT CANNON PLUG J0958 PIN F ON RIGHT SIDE DC RELAY BOX IS BURNED AND NEEDS TO BE REPLACED.  REMOVED AND REPLACED WIRE W208-0064 AT CANNON PLUG J0958 PIN F WITH A NEW WIRE 1 GAUGE LARGER AND PERFORMED OPERATIONAL CHECK AS PER MM 30-40-00.  OPS CHECK GOOD.
